# SDR QXEA0002954

- Difficulty date: October 25, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION WITH POSSIBLE CRACK AT CABIN FLOOR SUPPORT CLIP STATION 4610, WL 24.5, LBL 24.  REPAIRED IAW FOKKER SRM 51-31-01, PAGE 8.
